# SDR 96ZZZX1230

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41016
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1060
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Lt Lavatory
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 86 - DURING CRUISE, LT FORWARD LAVATORY EMITTED AN ELECTRICAL ODOR.  CHECKED LIGHT BALLAST AND WIRING, FLUSH SYSTEM WIRING, SMOKE DETECTOR SYSTEM.  FOUND NO INDICATION OF OVERHEAT OR SOURCE OF ODOR.  ALL SYSTEMS CHECKED NORMAL.  CHECK C-7C - 1-14-96 - LAX.
